# SDR SIMA0212

- Difficulty date: January 21, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145
- Aircraft serial: 145074
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Activated
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ORD - FLT 4055 - DURING TAKEOFF, CREW NOTED LANDING GEAR DISAGREE MESSAGE AND RIGHT MAIN NOT UP AND LOCKED.  FOUND LARGE AMOUNTS OF ICE AND SNOW ON GEAR.  REMOVED SAME.  PERFORMED RETRACTION TEST IAW AMM 32-30-00-700-801.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
